# SDR AALA201605309002

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 51,107 hours, 19,003 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: B539AAM0308
- Part serial: Q00191000486
- Condition: Defective
- Location: Fuel System
- Part time: 48,132 hours, 18,046 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT CTR TRANSFER PUMP CYCLES 10 SECONDS ON THEN OFF 10 SECONDS.  REPLACED FUEL QTY INDICATION COMPUTER IAW AMM 28-42-34 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
